Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 8:23 AM EDT for Telfair County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2008, 8:23 AM EDT (12:23 UTC)
- Expired
- May 11, 2008, 8:46 AM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:37 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 0.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 111223
SVRFFC
GAC271-111315-
/O.NEW.KFFC.SV.W.0229.080511T1223Z-080511T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TELFAIR COUNTY IN CENTRAL GEORGIA
* UNTIL 915 AM EDT
* AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 15 MILES WEST OF CHINA HILL...MOVING
EAST AT 59 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JACKSONVILLE.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3180 8313 3184 8319 3187 8318 3188 8321
3193 8317 3194 8265 3184 8276 3184 8278
3180 8282 3180 8284 3177 8288
TIME...MOT...LOC 1223Z 273DEG 51KT 3187 8331
$$1 follow-up statement
000
WWUS52 KFFC 111246
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 AM EDT SUN MAY 11 2008
GAC271-111257-
/O.CAN.KFFC.SV.W.0229.000000T0000Z-080511T1315Z/
TELFAIR GA-
847 AM EDT SUN MAY 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TELFAIR COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3180 8313 3184 8319 3187 8318 3188 8321
3193 8317 3194 8265 3184 8276 3184 8278
3180 8282 3180 8284 3177 8288
TIME...MOT...LOC 1247Z 273DEG 51KT 3185 8291
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:40 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 11, 5:40 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 AM EDT SUN MAY 11 2008 .SHORT TERM /TODAY THROUGH TUESDAY/... STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S. FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING ...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS (SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA. FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP- AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST. UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE COUNTY WARNING AREA SATURDAY. && .AVIATION... PRIMARY CONCERN IS STRONG STORMS MOVING EAST AWAY FROM ATL METRO AIRPORTS ALSO STRONG STORMS FROM NEAR CSG TO OPN TO MCN. WIDESPREAD STORMS AND PRECIPITATION SHOULD COME TO AN END BY 12Z IN ATL METRO AREA AND BY 18Z IN AREAS SOUTH AND EAST OF MCN. CIGS SHOULD IMPROVE RAPIDLY AROUND SAME TIME. WEST WINDS EXPECTED TO GUST TO 25-30KTS BEHIND STORMS AND COLD FRONT THIS AFTERNOON...SUBSIDING TO 12-15KTS SUSTAINED AFTER 00Z. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 50 74 47 77 / 80 5 0 5 5 ATLANTA 77 51 71 51 79 / 70 5 0 5 5 BLAIRSVILLE 68 46 67 41 75 / 80 20 10 5 5 CARTERSVILLE 74 47 72 44 78 / 60 10 5 5 5 COLUMBUS 83 57 78 51 85 / 70 0 0 5 5 GAINESVILLE 77 51 71 49 76 / 80 20 10 5 5 MACON 84 49 79 47 82 / 70 0 0 5 5 ROME 74 49 78 46 82 / 50 10 5 5 5 PEACHTREE CITY 77 47 73 43 81 / 70 0 0 5 5 VIDALIA 84 53 79 50 81 / 80 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA. && 49
Hazardous weather outlook, May 11, 5:00 AM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN MAY 11 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 10 AM ACROSS NORTH GEORGIA. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 4 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CEDARTOWN TO ATLANTA TO NEAR ATHENS AND WAS MOVING SLOWLY NORTH. A COLD FRONT LOCATED IN WESTERN ALABAMA WILL MOVE EAST INTO GEORGIA LATER TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DISCUSSION... INSTABILITY WILL INCREASE TODAY AS THE WARM FRONT LIFTS NORTH. MIXED LAYER CAPE VALUES RANGE FROM 1000 TO 2000 ALONG AND SOUTH OF THE WARM FRONT. VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY STRONG WITH HELICITY VALUES OF AROUND 75 TO 150. ELEVATED STRONG STORMS NORTH OF THE WARM FRONT IN FAR NORTH GEORGIA MAY PRODUCE LARGE HAIL. OTHERWISE...ACROSS THE REST OF NORTH AND CENTRAL GEORGIA LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGH THE EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY...THURSDAY AND EARLY FRIDAY. OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ALREADY BE ACTIVATED THIS THIS MORNING ACROSS NORTH AND CENTRAL GEORGIA AND REMAIN ALERT THROUGH THIS AFTERNOON MAINLY ACROSS CENTRAL GEORGIA AS THE STORMS MOVE EAST.
In the hours before
Local storm report, May 11, 7:47 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM TORNADO 7 NW DUBLIN 32.61N 83.01W
05/11/2008 LAURENS GA EMERGENCY MNGR
*** 1 FATAL, 3 INJ *** POSSIBLE TORNADO DESTROYED SEVERAL
HOMES AT US 441 AND EVERGREEN RD. NUMEROUS TREES DOWN.
&&
MGRIESINLocal storm report, May 11, 7:54 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG LESLIE 31.95N 84.09W
05/11/2008 SUMTER GA COUNTY OFFICIAL
NUMEROUS TREES ARE DOWN ACROSS THE COUNTY...WITH SEVERAL
TORNADO REPORTS IN THE LESLIE AREA...BUT NONE HAVE BEEN
CONFIRMED.
&&
MGRIESINLocal storm report, May 11, 8:02 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TORNADO 2 N FAIRBURN 33.59N 84.58W
05/11/2008 FULTON GA PUBLIC
POSSIBLE TORNADO KNOCKED DOWN SEVERAL TREES AND DAMAGED
STRUCTURES NEAR SOUTH FULTON PARKWAY ON THE NORTH SIDE OF
FAIRBURN.
&&
MGRIESINLocal storm report, May 11, 8:09 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM DOWNBURST 4 S PANTHERSVILLE 33.65N 84.28W
05/11/2008 HENRY GA COUNTY OFFICIAL
ONE POWER LINE WAS DOWN ALONG RAINBOW DRIVE.
&&
MGRIESINLocal storm report, May 11, 8:14 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG 3 E MORROW 33.58N 84.29W
05/11/2008 CLAYTON GA EMERGENCY MNGR
NUMEROUS TREES ARE DOWN ALONG REX ROAD BETWEEN HOMESTEAD
AND STAGECOACH ROADS EAST OF MORROW.
&&
MGRIESINLocal storm report, May 11, 8:23 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG 3 NE THOMASTON 32.92N 84.29W
05/11/2008 UPSON GA COUNTY OFFICIAL
SEVERAL TREES ARE DOWN ALONG HIGHWAY 74 EAST OF
THOMASTON.
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| May 10, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 44 min |
| May 10, 9:59 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| May 10, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 51 min |
| May 10, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 43 min |
| May 11, 2:08 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 41 min |
| May 11, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 38 min |
| May 11, 2:33 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 42 min |
| May 11, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | White | 25 min |
| May 11, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 39 min |
| May 11, 3:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 53 min |
| May 11, 3:32 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 43 min |
| May 11, 3:33 AM EDT | Tornado Warning | FFC | Troup | 42 min |
| May 11, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 44 min |
| May 11, 4:09 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 36 min |
| May 11, 4:14 AM EDT | Tornado Warning | FFC | Meriwether, Troup | 46 min |
| May 11, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 54 min |
| May 11, 4:25 AM EDT | Tornado Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| May 11, 4:31 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
| May 11, 4:44 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 46 min |
| May 11, 4:52 AM EDT | Tornado Warning | FFC | Clayton, DeKalb, Fulton, Henry | 53 min |
| May 11, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 42 min |
| May 11, 5:12 AM EDT | Tornado Warning | FFC | Lamar, Pike, Upson | 33 min |
| May 11, 5:22 AM EDT | Tornado Warning | FFC | Newton, Rockdale | 38 min |
| May 11, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 37 min |
| May 11, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 23 min |
| May 11, 5:37 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 38 min |
| May 11, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 55 min |
| May 11, 5:52 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| May 11, 5:54 AM EDT | Tornado Warning | FFC | Bibb, Twiggs | 36 min |
| May 11, 5:58 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 62 min |
| May 11, 6:10 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 35 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 48 min |
| May 11, 6:26 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 49 min |
| May 11, 6:32 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 43 min |
| May 11, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| May 11, 6:39 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 51 min |
| May 11, 6:43 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 47 min |
| May 11, 6:48 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| May 11, 6:52 AM EDT | Tornado Warning | FFC | Emanuel | 38 min |
| May 11, 6:56 AM EDT | Tornado Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 47 min |
| May 11, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 50 min |
| May 11, 7:18 AM EDT | Tornado Warning | FFC | Crisp, Sumter | 57 min |
| May 11, 7:54 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.